# SDR ABXA2022012113

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 92,166 hours, 26,859 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 3538F
- Condition: Binding
- Location: Right Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT ENGINE TAI VALVE AFTER START UP, STATUS MSG. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE REMOVED AND REPLACED RH ENG R TAI VALVE. IAW B767 30-21-03 OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
